# SDR WTAA960146

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 747
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Tq Temp Sensor
- Part number: 8691691
- Condition: Chafed Wire
- Location: Lt Eng Ttl Valve
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

SEA - POWER LOSS REPORTED ON LEFT ENGINE ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE FOUND CHAFED WIRE AT LEFT ENGINE TORQUE TEMP LIMITING VALVE.  REPAIRED WIRE.  ENGINE GROUND RUN NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
